The asymptotic distribution of a class of L-estimators under long range dependence

Mukherjee, Kanchan (1999) The asymptotic distribution of a class of L-estimators under long range dependence. Canadian Journal of Statistics, 27 (2). pp. 345-360. ISSN 0319-5724

Full text not available from this repository.

Abstract

This paper obtains asymptotic representations of a class of L-estimators in a linear regression model when the errors are a function of long-range-dependent Gaussian random variables. These representations are then used to address some of the efficiency robustness properties of L-estimators compared to the least-squares estimator. It is observed that under the Gaussian error distribution, each member of the class has the same asymptotic efficiency as that of the least-squares estimator. The results are obtained as a consequence of the asymptotic uniform linearity of some weighted empirical processes based on long-range-dependent random variables.

Item Type:
Journal Article
Journal or Publication Title:
Canadian Journal of Statistics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
ID Code:
65671
Deposited By:
Deposited On:
15 Jul 2013 09:11
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:34